Alert archive / Georgia / River Flood Warnings in 2023

River Flood Warning 32, NWS Atlanta, GA

January 4, 2023Haralson County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 4, 2023, 3:24 PM EST for Haralson County, Georgia. It was in force for 12 hr.

The area

The outline as issued.

The facts

Issued
Jan 4, 2023, 3:24 PM EST (20:24 UTC)
Expired
Jan 5, 2023, 3:45 AM EST
In force
12 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Haralson County, GA

The radar

The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tallapoosa River at US 78 near Tallapoosa (TLAG1). The gauge peaked at 16.15 ft at Jan 4, 2023, 8:00 PM EST.

actionminormoderate102001/0401/0501/06
Action stage
13 ft
Minor stage
16 ft
Moderate stage
22 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02411930, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

832 
WGUS42 KFFC 042024
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
324 PM EST Wed Jan 4 2023

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Tallapoosa River at US 78 near Tallapoosa affecting Haralson 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC143-050830-
/O.NEW.KFFC.FL.W.0032.230104T2024Z-000000T0000Z/
/TLAG1.1.ER.230104T2014Z.230104T2021Z.000000T0000Z.NO/
324 PM EST Wed Jan 4 2023

...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Tallapoosa River at US 78 near Tallapoosa.

* WHEN...From this afternoon until further notice.

* IMPACTS...At 16 feet, Flood stage is reached. Minor flooding 
  begins in the woodlands and fields along the river upstream and 
  downstream from the gage on U.S. Highway 78.

* ADDITIONAL DETAILS...
  - At 3:21 PM EST Wednesday the stage was 15.8 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 3:21 PM EST Wednesday was 15.8 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 16 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3386 8528 3384 8521 3377 8525 3371 8535
      3377 8536 3381 8531


$$
3 follow-up statements
167 
WGUS82 KFFC 042250
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
550 PM EST Wed Jan 4 2023

...The Flood Warning continues for the following rivers in Georgia...

  Tallapoosa River at US 78 near Tallapoosa affecting Haralson 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC143-051100-
/O.CON.KFFC.FL.W.0032.000000T0000Z-000000T0000Z/
/TLAG1.1.ER.230104T2014Z.230104T2021Z.000000T0000Z.NO/
550 PM EST Wed Jan 4 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Tallapoosa River at US 78 near Tallapoosa.

* WHEN...Until further notice.

* IMPACTS...At 16 feet, Flood stage is reached. Minor flooding 
  begins in the woodlands and fields along the river upstream and 
  downstream from the gage on U.S. Highway 78.

* ADDITIONAL DETAILS...
  - At 5:00 PM EST Wednesday the stage was 16.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 5:00 PM EST Wednesday was 16.1 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 16 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3386 8528 3384 8521 3377 8525 3371 8535
      3377 8536 3381 8531


$$
474 
WGUS82 KFFC 050203
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
903 PM EST Wed Jan 4 2023

...The Flood Warning continues for the following rivers in Georgia...

  Coosa River at Mayo's Bar near Rome affecting Floyd County.

  Tallapoosa River at US 78 near Tallapoosa affecting Haralson 
  County.

  Little River at GA 5 near Woodstock affecting Cherokee County.

  Etowah River Downstream I-575 at Canton affecting Cherokee County.

  Chattahoochee River at US 41 at Atlanta affecting Cobb and Fulton 
  Counties.

For the Oostanaula River Basin...including Resaca, Calhoun, Calhoun, 
Armuchee, Rome, Rome, Rome, Rome...Minor flooding is forecast.
For the Etowah River Basin...including Landrum, Russell Creek 
downstream of Head Lake Dawsonville, Dawsonville, Dawsonville, 
Dawsonville, Matt, Ball Ground, Canton, Old GA 5 below Ball Ground, 
Canton, Canton, Waleska, Woodstock, Noonday Creek above Chastain 
Meadows Pkwy Marietta, Woodstock, Woodstock, Kennesaw, Acworth, 
Allatoona Dam above Cartersville, Rockmart, Cartersville, Dallas, 
Kingston, Kingston, Rome, Rome...Minor flooding is forecast.
For the Chattahoochee River Basin...including Helen, Dahlonega, 
Cornelia, Buford, Buford, Suwanee, Suwanee, Chattahoochee River 
upstream McGinnis Ferry Rd, Norcross, Chattahoochee River above 
Roswell, Roswell, Powers Ferry & I285 Atlanta, Smyrna, Chattahoochee 
River below Morgan Falls Dam, Atlanta, Atlanta, Atlanta, Atlanta, 
Fairplay, Whitesburg, Fairburn, Whitesburg, Whitesburg, Franklin, 
Corinth, Hammett Rd below Hogansville, Franklin, West Point, Union, 
Columbus, Omaha...Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at weather.gov/atlanta.

&&


GAC115-051415-
/O.CON.KFFC.FL.W.0037.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.230104T2312Z.230105T0045Z.000000T0000Z.NO/
903 PM EST Wed Jan 4 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Coosa River at Mayo's Bar near Rome.

* WHEN...Until further notice.

* IMPACTS...At 24 feet, Minor flooding begins of the woodlands...
  fields and pastures along the river upstream and downstream from 
  the gage on the old Lock and Dam behind the Trading Post. The boat 
  ramp will be mostly under water at the Lock and Dam park.

* ADDITIONAL DETAILS...
  - At 7:45 PM EST Wednesday the stage was 24.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:45 PM EST Wednesday was 24.5 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 24 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3425 8524 3421 8518 3417 8526 3421 8539
      3427 8542 3428 8537 3423 8526


$$

GAC143-051415-
/O.CON.KFFC.FL.W.0032.000000T0000Z-000000T0000Z/
/TLAG1.1.ER.230104T2014Z.230105T0030Z.000000T0000Z.NO/
903 PM EST Wed Jan 4 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Tallapoosa River at US 78 near Tallapoosa.

* WHEN...Until further notice.

* IMPACTS...At 16 feet, Flood stage is reached. Minor flooding 
  begins in the woodlands and fields along the river upstream and 
  downstream from the gage on U.S. Highway 78.

* ADDITIONAL DETAILS...
  - At 8:00 PM EST Wednesday the stage was 16.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:00 PM EST Wednesday was 16.2 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 16 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3386 8528 3384 8521 3377 8525 3371 8535
      3377 8536 3381 8531


$$

GAC057-051415-
/O.CON.KFFC.FL.W.0024.000000T0000Z-000000T0000Z/
/WODG1.1.ER.230104T1613Z.230104T2015Z.000000T0000Z.NO/
903 PM EST Wed Jan 4 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Little River at GA 5 near Woodstock.

* WHEN...Until further notice.

* IMPACTS...At 11 feet, Flood stage is reached. Minor flooding will 
  occur in the woodlands and fields upstream and downstream from the 
  gage at Old Georgia Highway 5. A public boat ramp just downstream 
  and on the right bank from the bridge will be under one foot of 
  water. Low lying areas of the South Cherokee Recreation Park and 
  the soccer fields off Druw Cameron Drive will begin to flood.

* ADDITIONAL DETAILS...
  - At 8:15 PM EST Wednesday the stage was 11.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:15 PM EST Wednesday was 12.4 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 11 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3415 8438 3410 8434 3407 8448 3414 8461
      3418 8456 3414 8447


$$

GAC057-051415-
/O.CON.KFFC.FL.W.0023.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.230104T1518Z.230105T0145Z.000000T0000Z.UU/
903 PM EST Wed Jan 4 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Etowah River Downstream I-575 at Canton.

* WHEN...Until further notice.

* IMPACTS...At 22.0 feet, Minor flooding expands much further into 
  the woodlands and fields along the river generally east of Canton 
  near the Interstate 575 bridge. A grassy lot behind a pump station 
  off of Riverstone Parkway and areas behind the businesses on Old 
  Ball Ground Highway and Keith Drive are flooded with up to 3 feet 
  of water. An inground electrical box near the pump station and 
  truck trailers at the end of Keith Drive will begin to flood. 
  Flood waters will surround the wooden structure supporting the 
  USGS gage house.

* ADDITIONAL DETAILS...
  - At 8:45 PM EST Wednesday the stage was 21.7 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:45 PM EST Wednesday was 21.7 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 17 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
      3427 8450 3433 8440


$$

GAC067-121-051415-
/O.CON.KFFC.FL.W.0018.000000T0000Z-000000T0000Z/
/VIXG1.1.ER.230104T1420Z.230104T2145Z.000000T0000Z.NO/
903 PM EST Wed Jan 4 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Chattahoochee River at US 41 at Atlanta.

* WHEN...Until further notice.

* IMPACTS...At 16 feet, Minor flooding expands in the woodlands and 
  affects large portions of the Chattahoochee National Recreation 
  Area along the river upstream and downstream from the gage on Cobb 
  Parkway. The flood waters will be around one foot deep over 
  portions of the access road to the recreation area.

* ADDITIONAL DETAILS...
  - At 8:45 PM EST Wednesday the stage was 16 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:45 PM EST Wednesday was 16.9 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 14 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3392 8447 3391 8440 3382 8442 3383 8449


$$
334 
WGUS82 KFFC 050845
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
345 AM EST Thu Jan 5 2023

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Tallapoosa River at US 78 near Tallapoosa affecting Haralson 
  County.

GAC143-050945-
/O.CAN.KFFC.FL.W.0032.000000T0000Z-230105T0845Z/
/TLAG1.1.ER.230104T2014Z.230105T0030Z.230105T0238Z.NO/
345 AM EST Thu Jan 5 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Tallapoosa River at US 78 near Tallapoosa.

* ADDITIONAL DETAILS...
  - At 3:00 AM EST Thursday the stage was 15 feet.
  - Forecast...No forecast is available for this location.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3386 8528 3384 8521 3377 8525 3371 8535
      3377 8536 3381 8531


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 4, 2:37 PM EST, 47 minutes earlier.

Area forecast discussion, Jan 4, 2:37 PM EST, 47 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
237 PM EST Wed Jan 4 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Thursday)
Issued at 141 PM EST Wed Jan 4 2023

The main area of precip is exiting the SE corner of the CWA with
the actual front just sweeping through the ATL area. There is a
thin line of showers along the front but they are light and not
causing any issues. Things are clearing fast behind the frontal
boundary as the front ushers in a much drier and cooler airmass.
Seeing dewpoints in the 30s around the TN/AL/GA boarders with
good W to NW flow setting up. This drier airmass will dominate the
weather patter through the rest of the short term and into the
beginning of the extended periods. Will see temps dip tonight
into the 40s across North and Central GA but they are still
expected to rebound into the mid to upper 60s for Thu. These
warmer temps are still about 10 degrees above average; a trend
that will likely continue through the long term.

01

&&

.LONG TERM...
(Friday morning through next Tuesday)
Issued at 141 PM EST Wed Jan 4 2023

No major changes made to the extended forecast. A comparatively
cooler and drier airmass will be in place across north and central
Georgia as the extended period begins Friday. An upper level
ridge and associated surface high will move over the Southeast on
Friday, which will keep weather conditions benign and skies mostly
clear across the region through Saturday. Low temperatures are
forecast to drop into the 30s across the forecast area as the
morning begins. Afternoon highs will still be 3-6 degrees above
climatological normals, but no longer pushing record values,
rising into the mid 50s in north Georgia and upper 50s to low 60s
in central Georgia. After starting the morning in the mid 30s
across the area on Saturday, temperatures will climb under the
influence of the ridge, reaching into the low to mid 60s across
the area in the afternoon.

A weak frontal system will drop into north Georgia Saturday
night/Sunday, However low-level moisture and instability continue
to appear limited with this system. Keeping a slight/chance of
showers with no thunderstorms in the forecast across north
Georgia. The frontal boundary is anticipated to sag into north
Georgia before stalling and washing out early Monday. Model
guidance continues to diverge on the upper level flow pattern
during the early portions of next week. The potential remains for
additional waves to traverse the remnant boundary, so slight to
low- end chance PoPs have been maintained on Monday and Tuesday.
The potential for a wintry mix in the higher elevations of
northeast Georgia will need to be monitored at the tail-end of the
period, as there is a slight chance that precip overrunning the
frontal zone may overlap with border-line freezing temperatures in
this area Monday night into Tuesday morning.

King/01

&&

.AVIATION...
(18Z TAFS)
Issued at 1235 PM EST Wed Jan 4 2023
The main area of rain has exited the area but there is a small
line of showers along the actual front moving through the ATL
area now. The ATL/CSG area TAF sites are now done with the rain
but AHN and MCN will still see some over the next few hours. IFR
and MVFR ceilings will lift in the ATL area within the next hour
and will see clear skies by 20-24z across the entire area. Winds
are mainly out of the SW and will turn to the NW through this
evening. Wind speeds will stay in the 4-8kt range. Restrictions to
VSBYs are not expected in the ATL/CSG areas but may see some MVFR
VSBYs in AHN/MCN with the thin line of showers moving in over the
next few hours.

//ATL Confidence...Avi Update...
Confidence high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          45  62  38  55 /   0   0   0   0
Atlanta         45  60  38  54 /   0   0   0   0
Blairsville     38  55  32  49 /   0   0   0   0
Cartersville    42  59  35  53 /   0   0   0   0
Columbus        46  64  39  59 /   0   0   0   0
Gainesville     45  59  38  53 /   0   0   0   0
Macon           45  69  39  60 /   0   0   0   0
Rome            42  59  35  55 /   0   0   0   0
Peachtree City  43  62  36  55 /   0   0   0   0
Vidalia         52  70  43  60 /  10   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...01
LONG TERM....King
AVIATION...01
Hazardous weather outlook, Jan 4, 2:24 PM EST, 1 hour before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
224 PM EST Wed Jan 4 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051930-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
224 PM EST Wed Jan 4 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

No hazardous weather is expected through tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

No hazardous weather is expected at this time. A few showers will
move through the state Sat night through Monday morning but no
thunderstorms are anticipated.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Jan 4, 12:40 PM EST, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1240 PM EST WED JAN 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     TSTM WND DMG     4 N MILLEDGEVILLE       33.14N 83.22W
01/04/2023                   BALDWIN            GA   EMERGENCY MNGR

            MULTIPLE TREES DOWN IN NORTH BALDWIN COUNTY
            TO THE NORTH AND NORTHEAST OF MILLEDGEVILLE;
            INCLUDING ON/NEAR GREYSTONE DR, LONG ACRE
            RD, AND WATSON REYNOLDS RD.

&&

KJT
Local storm report, Jan 4, 1:08 PM EST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
108 PM EST WED JAN 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     FLASH FLOOD      1 NE ROSWELL            34.04N 84.35W
01/04/2023                   FULTON             GA   EMERGENCY MNGR

            REPORT OF A WATER RESCUE NEAR THE
            INTERSECTION OF CROSSVILLE RD AND MANSELL RD
            AT 6:20 AM.

&&

KJT
Local storm report, Jan 4, 1:47 PM EST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
147 PM EST WED JAN 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     4 S SANDTOWN            33.65N 84.55W
01/03/2023                   FULTON             GA   EMERGENCY MNGR

            SEVERAL REPORTS OF TREES AND/OR POWERLINES
            DOWN IN SOUTH FULTON COUNTY ON TUESDAY, IN
            THE AREA AROUND FAIRBURN AND UNION CITY,
            WEST OF THE I-85/I-285 INTERCHANGE. MOST
            SIGNIFICANT DAMAGE WAS OF A TREE DOWN
            THROUGH A HOUSE ON THAXTON RD SW.

&&
Local storm report, Jan 4, 1:52 PM EST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
152 PM EST WED JAN 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     TSTM WND DMG     3 NNW UNION CITY        33.61N 84.58W
01/04/2023                   FULTON             GA   PUBLIC

            REPORTS OF A COUPLE TREES DOWN WEDNESDAY
            MORNING ON KOWETA RD AND ENON RD IN THE
            SOUTH FULTON AREA.

&&
Local storm report, Jan 4, 2:59 PM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
259 PM EST WED JAN 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 AM     TSTM WND DMG     5 E STAPLETONS CROSSROA 33.10N 82.41W
01/04/2023                   JEFFERSON          GA   EMERGENCY MNGR

            MINOR DAMAGE WAS OBSERVED AT THE JEFFERSON
            COUNTY MIDDLE AND HIGH SCHOOLS, WITH
            MODERATE DAMAGE TO THE BUILDINGS AROUND THE
            SOFTBALL FIELD BETWEEN THE TWO SCHOOLS.

&&
Local storm report, Jan 4, 3:05 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
305 PM EST WED JAN 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 AM     TSTM WND DMG     1 SE STAPLETONS CROSSRO 33.09N 82.49W
01/04/2023                   JEFFERSON          GA   PUBLIC

            REPORTS FROM EM STATE EXTENSIVEDAMAGE AT
            OSTRO STEEL ON CLARKS MILL RD WITH DAMAGE TO
            5 VEHICLES AND SEVERAL ROLLUP DOORS DENTED
            OR INOPERABLE.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 7:12 PM ESTSpecial Weather StatementFFCBaldwin, Jones33 min
Jan 3, 7:28 PM ESTSpecial Weather StatementFFCMarion32 min
Jan 3, 7:31 PM ESTSpecial Weather StatementFFCPeach44 min
Jan 3, 7:33 PM ESTSpecial Weather StatementFFCClarke27 min
Jan 3, 7:51 PM ESTSpecial Weather StatementFFCDooly24 min
Jan 3, 8:46 PM ESTSpecial Weather StatementFFCBleckley, Pulaski29 min
Jan 3, 9:16 PM ESTSpecial Weather StatementFFCTaylor29 min
Jan 3, 9:40 PM ESTSpecial Weather StatementFFCMuscogee35 min
Jan 3, 10:52 PM ESTSpecial Weather StatementFFCTaylor23 min
Jan 3, 11:17 PM ESTSpecial Weather StatementFFCBibb, Crawford, Taylor28 min
Jan 3, 11:34 PM ESTSpecial Weather StatementFFCCarroll26 min
Jan 3, 11:44 PM ESTSpecial Weather StatementFFCBibb, Crawford31 min
Jan 4, 12:07 AM ESTSpecial Weather StatementFFCFayette8 min
Jan 4, 12:24 AM ESTSpecial Weather StatementFFCClayton, Fayette36 min
Jan 4, 12:59 AM ESTSpecial Weather StatementFFCFloyd31 min
Jan 4, 1:42 AM ESTSpecial Weather StatementFFCGordon33 min
Jan 4, 3:24 AM ESTSpecial Weather StatementFFCBartow, Floyd, Gordon, Polk96 min
Jan 4, 3:49 AM ESTSpecial Weather StatementFFCCherokee, Pickens26 min
Jan 4, 4:05 AM ESTSpecial Weather StatementFFCCherokee, Haralson, Paulding115 min
Jan 4, 4:25 AM ESTSpecial Weather StatementFFCLumpkin35 min
Jan 4, 4:32 AM ESTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard, Troup43 min
Jan 4, 4:51 AM ESTSpecial Weather StatementFFCWhite9 min
Jan 4, 4:54 AM ESTSpecial Weather StatementFFCFulton36 min
Jan 4, 5:14 AM ESTSpecial Weather StatementFFCGwinnett31 min
Jan 4, 5:17 AM ESTSpecial Weather StatementFFCCoweta, Fayette, Meriwether28 min
Jan 4, 5:19 AM ESTSpecial Weather StatementFFCDouglas26 min
Jan 4, 5:27 AM ESTSpecial Weather StatementFFCCobb, DeKalb, Forsyth, Fulton, Gwinnett, Hall63 min
Jan 4, 5:32 AM ESTRiver Flood WarningFFCForsyth, Fulton49 hr
Jan 4, 5:33 AM ESTSevere Thunderstorm WarningFFCHarris, Muscogee, Talbot42 min
Jan 4, 5:37 AM ESTRiver Flood WarningFFCDeKalb21 days
Jan 4, 5:37 AM ESTSevere Thunderstorm WarningFFCClayton, Coweta, DeKalb, Fayette, Fulton, Henry and 4 more23 min
Jan 4, 5:55 AM ESTFlash Flood WarningFFCCherokee, Clayton, Cobb, DeKalb, Douglas, Forsyth and 5 more6 hr
Jan 4, 5:57 AM ESTSpecial Weather StatementFFCDeKalb, Henry, Newton, Rockdale, Spalding33 min
Jan 4, 6:05 AM ESTSpecial Weather StatementFFCBartow, Cherokee, Floyd, Gilmer, Gordon, Paulding and 2 more55 min
Jan 4, 6:12 AM ESTSpecial Weather StatementFFCTalbot, Upson33 min
Jan 4, 6:24 AM ESTRiver Flood WarningFFCDeKalb, Fulton21 days
Jan 4, 6:27 AM ESTSpecial Weather StatementFFCBarrow, Jackson, Madison93 min
Jan 4, 6:29 AM ESTRiver Flood WarningFFCFulton, Gwinnett5 hr
Jan 4, 6:32 AM ESTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Stewart28 min
Jan 4, 6:48 AM ESTSpecial Weather StatementFFCUpson27 min
Jan 4, 6:48 AM ESTSpecial Weather StatementFFCMorgan27 min
Jan 4, 6:55 AM ESTRiver Flood WarningFFCDeKalb, Fulton6 hr
Jan 4, 6:55 AM ESTSpecial Weather StatementFFCClarke, Oconee35 min
Jan 4, 7:05 AM ESTSpecial Weather StatementFFCCrawford, Marion, Schley, Taylor, Webster25 min
Jan 4, 7:06 AM ESTSpecial Weather StatementFFCBartow, Cherokee, Floyd, Gordon, Haralson, Paulding and 2 more54 min
Jan 4, 7:09 AM ESTRiver Flood WarningFFCForsyth21 hr
Jan 4, 7:11 AM ESTRiver Flood WarningFFCGilmer2 hr
Jan 4, 7:16 AM ESTRiver Flood WarningFFCPolk21 days
Jan 4, 7:16 AM ESTSpecial Weather StatementFFCGreene29 min
Jan 4, 7:19 AM ESTSpecial Weather StatementFFCJones, Monroe26 min
Jan 4, 7:24 AM ESTSpecial Weather StatementFFCCrawford, Schley, Webster36 min
Jan 4, 7:25 AM ESTRiver Flood WarningFFCGwinnett9 hr
Jan 4, 7:27 AM ESTSpecial Weather StatementFFCOglethorpe63 min
Jan 4, 7:38 AM ESTAreal Flood WarningFFCBartow, Carroll, Floyd, Gordon, Haralson, Paulding and 1 more5 hr
Jan 4, 7:43 AM ESTFlash Flood WarningFFCClarke, Madison, Morgan, Oconee, Oglethorpe, Walton4 hr
Jan 4, 7:47 AM ESTSpecial Weather StatementFFCBaldwin, Twiggs28 min
Jan 4, 8:00 AM ESTSpecial Weather StatementFFCDooly, Houston30 min
Jan 4, 8:08 AM ESTRiver Flood WarningFFCBartow3 hr
Jan 4, 8:13 AM ESTSevere Thunderstorm WarningFFCWilkes11 min
Jan 4, 8:16 AM ESTSpecial Weather StatementFFCGlascock, Hancock, Taliaferro, Twiggs, Warren, Washington and 1 more29 min
Jan 4, 8:25 AM ESTRiver Flood WarningFFCGwinnett110 min
Jan 4, 8:27 AM ESTRiver Flood WarningFFCGwinnett21 hr
Jan 4, 8:29 AM ESTRiver Flood WarningFFCCobb2 hr
Jan 4, 8:32 AM ESTSpecial Weather StatementFFCBleckley, Crisp, Dodge, Pulaski, Wilcox28 min
Jan 4, 8:35 AM ESTRiver Flood WarningFFCCherokee, Cobb21 days
Jan 4, 8:49 AM ESTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington26 min
Jan 4, 8:53 AM ESTRiver Flood WarningFFCCobb4 hr
Jan 4, 8:54 AM ESTSpecial Weather StatementFFCDodge, Johnson, Laurens, Wilcox36 min
Jan 4, 9:12 AM ESTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren, Washington33 min
Jan 4, 9:21 AM ESTRiver Flood WarningFFCFulton21 days
Jan 4, 9:27 AM ESTSpecial Weather StatementFFCDodge, Emanuel, Laurens, Montgomery, Telfair, Treutlen and 1 more48 min
Jan 4, 9:53 AM ESTSpecial Weather StatementFFCToombs82 min
Jan 4, 9:59 AM ESTRiver Flood WarningFFCElbert, Madison, Oglethorpe25 hr
Jan 4, 10:02 AM ESTRiver Flood WarningFFCCobb, Fulton18 hr
Jan 4, 10:04 AM ESTRiver Flood WarningFFCGwinnett, Walton21 days
Jan 4, 10:19 AM ESTRiver Flood WarningFFCFulton15 hr
Jan 4, 10:20 AM ESTRiver Flood WarningFFCCobb21 days
Jan 4, 10:27 AM ESTRiver Flood WarningFFCCobb, Fulton17 hr
Jan 4, 10:56 AM ESTRiver Flood WarningFFCCherokee21 days
Jan 4, 11:42 AM ESTRiver Flood WarningFFCCherokee11 hr

Nearby

River Flood Warnings in Georgia, 2023Every river flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.